# SDR YV3R2023063000574

- Difficulty date: May 17, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HE
- Make and model: Robsin R66
- Aircraft serial: 1042
- Aircraft time: 193 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: D7997
- Condition: Defective
- Part time: 193 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SWITCH ASSEMBLY P/N: D799-7 WAS INOPERATIVE.
